# SDR UPS08853676

- Difficulty date: October 6, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 894-W3-28 LT WING INBOARD FLAP INBOARD EDGE WEB EXT REPAIR DOUBLER HAS 2EA DEFORMED FASTENER.  REPLACED FASTENERS IAW DC8 SRM 51-01-21.
